# SDR 06FDEA00030

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND: 1EA EXISTING REPAIR ON  AFT LOWER CARGO DOOR, EXTERNAL UPPER AFT SIDE (7 INCH X 5 INCH).  REPAIR IS CONFORM TO SRM 52-10-00 FIG 17.
